# SDR 97ZZZM886

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835CA
- Make and model: Beech 1900D
- Aircraft serial: UE30
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Gauge
- Part number: 1293800043
- Condition: Failed
- Location: Cockpit
- Part time: 9,589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE TORQUE GAUGE INOPERATIVE.
